# SDR GUU2008F00015

- Difficulty date: June 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Uplock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 5403, DURING APPROACH, LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED NO GREEN OR RED LIGHTS WHEN GEAR INTRANSIT OR DOWN AND LOCKED. C/A REPAIRED BROKEN WIRE ON RT MLG UPLOCK SWITCH. (A)
